MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SYSTEM; FLAT PE LINER Ø 32 / E

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SYSTEM; FLAT PE LINER Ø 32 / E
Model Number 01.26.3244STT
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24-02-2025: lot 171710: (b)(4) items manufactured and released on 12-06-2017.Expiration date: 2022-05-25.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs department: a revision surgery was performed approximately 7.5 years after the implantation of a tha.The reported cause of the revision is wear of the standard pe liner.The available fluoroscopic images show that the femoral head has lost its center of rotation within the liner, appearing decentered, which is an indirect sign of pe wear.But, at the same time we do not see any evident signs of osteolysis, that is often associated.Additionally, bone rarefaction is visible in the medio-caudal region of the acetabulum, which may indicate migration of the cup, not necessarily related to the pe wear.Wear of the standard pe liner over an extended period of time is well-documented in the literature as a common and expected phenomenon.The migration of the cup indicates loosening, which is another mechanism of failure reported in the literature, though its causes are often unknown.Therefore, we do not consider this to be indicative of a faulty product.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At about 7 years and 5 months from primary the surgeon performed a revision due to wear of pe liner.Displacement of head center of rotation was reported while cup fixation was good.Head, liner and cup were all revised and surgery was completed successfully.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SYSTEM
Common Device Name
FLAT PE LINER Ø 32 / E
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21594646
Report Number3005180920-2025-00172
Device Sequence Number15688139
Product Code LZO
UDI-Device Identifier07630030807589
UDI-Public07630030807589
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/25/2022
Device Model Number01.26.3244STT
Device Lot Number171710
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Initial Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexFemale
Patient Weight80 KG